# SDR DALA2022070704738

- Difficulty date: July 4, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 93,296 hours, 41,300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 674, RI PASSENGER DOOR GIRT BAR LOCK CAME DETACHED FROM GIRT BAR. CORRECTIVE ACTION: REINSTALLED GIRT BAR LOCK. (9283535)
